# SDR UIEA2012040600117

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 64,822 hours, 20,690 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALTIMETER AUTO 1 STATUS MESSAGE, BITE CHECK COMPLIED WITH IAW AMM 21-31-00, NO FAULTS FOUND.
